# SDR CA140602038

- Difficulty date: May 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: SF9201C00
- Condition: Failed
- Part time: 50 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OPERATOR HAS REPLACED THE BLOWER THREE TIMES AND OUT OF THEM, TWO RECENTLY.
